# SDR C2XA97IA213

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 120041125001
- Condition: Faulting
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3791 - THE PILOT REPORTED THAT AFTER TAKEOFF THE GEAR SELECTOR WAS PUT IN THE UP POSITION AND THE NOSE GEAR HAD AN UPLOCK AND AN INTRANSITION INDICATION AT THE SAME TIME.  CREW CYCLED THE GEAR SELECTOR AND COULD NOT CLEAR THE INDICATION PROBLEM.  THE CREW THEN PERFORMED AN EMERGENCY EXTENSION OF THE GEAR AND RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR DOWN LOCK PROXIMITY SWITCHES AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  WORK WAS ACCOMPLISHED IAW THE EMBRAER MM CHAPTER 32-61-01.  (M)
